# SDR SWIA200921247

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 10,178 hours, 6,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6210 - EMERGENCY LIGHT COVER NEAR SERVICE DOOR BROKEN.  RELAMPED.
